Rash and Hives After Dysport - Los Angeles, CA

I posted this before but somehow it didn't...

I posted this before but somehow it didn't show up, so I'll try again. I also filled out a form from Allergan but haven't heard back from them. I had dysport injected (80 units - including 5 in the chin)on June 18th for my forehead, 11's, and crows feet. Two weeks later this is what happened: Itchy Rash on left outer lower leg. Next day larger Itchy Rash on upper outer left leg. After one week this cleared up only to be replaced by an Itchy Welt near my left shoulder blade. Again, this cleared up in a week only to be replaced by two Itchy Red Welts - one near my right shoulder blade and one at the small of my back. These both cleared up in a week only to be replaced by a Larger Itchy Welt on my right elbow/arm area. This Welt got larger and larger.

I went back to my practitioner who is a highly known/recommended board certified plastic surgeon who specializes in this and he said he had never seen anything like it and he did not think that it was linked to the Dysport(?) and didn't seem too concerned. I don't know what else it could have been!? Said I should take some Benadryl - which I did and it cleared up and I was fine. The previous time I had received the injection I got a rash on my inner thighs (mild and lasted only a week or so), but I didn't connect the incidents until this last time. I will post some pics but I couldn't take pics of my back (those were small welts) but the elbow welt got even bigger after the pic was taken. It went from about my elbow to almost mid-arm. Reaction aside, I am happy with the results. I just hope that botox/dysport are not "out" for me or that there is another non-surgical alternative. Should I be worried?

Was this review helpful?

Comments (7)

Hi. did you ever figure out if you are allergic to dysport? I have the same exact flat red welt on my leg three days after dysport injection. I also have itchy red rash around the main red spot.
  • Reply
I had also this problem. Rashes appears on my body all the time. Don't know what to do. They look really bad specially when wearing shot length cloths.
  • Reply
I, too, have rashes after glabellar injections of Dysport, on injection sites and not on injection sites; such as, on my right cheek. This is almost 3 mos. post injection. I had 80 units of Dysport injected on August 15, 2011. One huge rash with a hugh lump is located between my eyebrows and over my left eyebrow. Another gigantic rash without a lump is located on my entire right cheek. Help!
judithcgrieco@hotmail.com
  • Reply
I have developed a rash on leg after dysport injections. I had one set of injections and 3 days later i had second injections. after second injection it took three days for rash to appear on legs. I cant say for sure if this has caused the rash but never had anything like this before. Did you recover completely?
  • Reply

I had Dysport on Friday afternoon and on Sunday afternoon a terrible rash popped out in my armpits and has left me red, swollen and it itchy, so much so that I could not sleep. My Dr. Says that if there was a rash near the injection site he would lean towards an allergic reaction but not in the armpit. I am on my way to see him now.
My face looks great!

  • Reply

Sorry to hear that but glad it cleared up. To see if this is a common side effect you might want to check this link out. http://www.realself.com/question/Dysport-side-effects-what-are-common-complications

 

  • Reply
It's a side effect if so many people are experiencing it. I have also - a red, itchy welt here and there... one pops up about every two week somewhere on my body and it never happened until after this last Dysport injection. That crap is seriously nasty stuff.
  • Reply